# SDR JR2R20210224816

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 11,918 hours, 6,869 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spacer
- Part number: 17013414004
- Condition: Corroded
- Location: Zone 100
- Part time: 11,918 hours, 6,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS PANEL 192CR SPACER CORRODED OUT OF LIMITS
